ARTHREX, INC. 3.0MM MGS DRILL BIT, STERILE; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Back to Search Results |
| Model Number |
3.0MM MGS DRILL BIT, STERILE |
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
03/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2022, it was reported by a facility representative via medwatch email that an ar-9628s univers revers drill bit broke off in the patient's bone.The broken fragments were not retrieved as this was in the best interest of the patient.This was discovered during a rtsa procedure on (b)(6) 2022.No further information has been provided.